MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pan.12511

Медицинская библиотека · Paediatric anaesthesia · 2014

Hemodynamic instability during anesthesia in an adolescent with Loeys-Dietz syndrome: a case report.

Bunting Alexandra C, Bould M Dylan

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We present a case of a 12-year-old male with Loeys-Dietz syndrome (LDS), a rare life-threatening genetic disorder. Multiple manifestations of LDS were present, including easy bruising, aortic root dilatation, multiple areas of vessel tortuosity, and joint laxity. The patient's medications included a beta-blocker and an angiotensin II receptor antagonist for prophylaxis against further aortic root dilatation due to his LDS. He experienced intraoperative hemodynamic instability and became pulseless during an orthopedic procedure, which had to be abandoned. Anesthesia was reattempted 2 days after cessation of the patient's antihypertensive medications and was successful with only minor postoperative hypertension.

Для цитирования: Bunting Alexandra C, Bould M Dylan. Hemodynamic instability during anesthesia in an adolescent with Loeys-Dietz syndrome: a case report.. Paediatric anaesthesia. 2014. DOI: 10.1111/pan.12511.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.